# SDR ASAA2024011747568

- Difficulty date: January 17, 2024
- Submitted: January 31, 2024
- Operation: Air carrier
- Aircraft: N292AK
- Make and model: Boeing 737990ER
- Aircraft serial: 64301
- Aircraft time: 18,585 hours, 5,834 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A750614
- Condition: Corroded
- Location: Bs 727i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR RAIL SPLICE STA 727I, RBL 13.8 HAS CORROSION. GROUNDED - YES. EVALUATED AFT CARGO FLOOR RAIL SPLICE, ORG MAT THICKNESS .080, MAT REMOVED .013, MAT REMAINING .067, FOUND OUT OF LIMITS . REMOVED AND REPLACED AFT CARGO FLOOR SPLICE , PN 146A7506-14 PO-108778.1 IAW B737-900 SRM 53-00-53-1A-2, B737-900 SRM 51-40-65 AND BAC DWG 146A7503 REV A & SRM 51-40-02.
